# SDR 96ZZZX3328

- Difficulty date: June 3, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N9312Y
- Make and model: Beech G18S
- Aircraft serial: BA550
- Engine: Pwa R985AN14B
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Part number: 2PR600CWT
- Condition: Leak
- Location: Engine Fuel
- Component: Pesco
- Stage of operation: TX
- Nature of condition: A
- Precautionary procedure: O

## Discrepancy

ENGINE DRIVEN FUEL PUMP DEVELOPED A LEAK FROM A MACHINED ORIFACE AND WAS IGNITED BY EXHAUST FLAME DURING TAXI.  SUSPECT INTERNAL FAILURE OF PUMP, NO LOSS OF FUEL PRESSURE NOTED BY CREW.  NO DAMAGE TO AIRCRAFT OR OTHER COMPONENTS.
